Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hamiltonian stationary self-similar solutions for Lagrangian mean curvature flow in the complex Euclidean plane


Authors: Ildefonso Castro and Ana M. Lerma
Journal: Proc. Amer. Math. Soc. 138 (2010), 1821-1832
MSC (2010): Primary 53C42, 53B25; Secondary 53D12
Published electronically: December 30, 2009
MathSciNet review: 2587467
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We classify all Hamiltonian stationary Lagrangian surfaces in the complex Euclidean plane which are self-similar solutions of the mean curvature flow.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C42, 53B25, 53D12

Retrieve articles in all journals with MSC (2010): 53C42, 53B25, 53D12


Additional Information

Ildefonso Castro
Affiliation: Departamento de Matemáticas, Universidad de Jaén, 23071 Jaén, Spain
Email: icastro@ujaen.es

Ana M. Lerma
Affiliation: Departamento de Matemáticas, Universidad de Jaén, 23071 Jaén, Spain
Email: alerma@ujaen.es

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10134-X
PII: S 0002-9939(09)10134-X
Keywords: Mean curvature flow, self-similar solutions, Hamiltonian stationary Lagrangian surfaces.
Received by editor(s): June 17, 2009
Received by editor(s) in revised form: July 27, 2009
Published electronically: December 30, 2009
Additional Notes: This research was partially supported by MEC-Feder grant MTM2007-61775
Communicated by: Jon G. Wolfson
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.